# SDR SWAA2024011137148

- Difficulty date: January 3, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE THROUGHOUT THE CABIN.<[01] REPLACED BATTERY PACKS M1676 AND M1673. EMERGENCY LIGHTS-OPERATIONAL TEST PERFORMED NORMAL. REFERENCES B737 AMM 31-51-06-960-805 AND AMM 33-51-00-710-801.;[02] VERIFIED STEP 1
